Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lancerdancer01

Ceravae burning

Recommended Posts

So I did the regimen a couple years ago and it did work rather well for me. Didn't clear me completely but improved. Instead of Dan's regimen I used ceravae based on reviews. Ceravae worked well for moisturization but would make my eyes burn after a few hours. It became untolerable, especially in the summer when I sweated. 

Now I figured it may have  been the bp mixed in there that caused the burning. However, i wan to start the regimen again so i tested the ceravae again wihout any bp and after a few hours my eyes were burning again. Has this happened to anyone else? What would be a good option to use instead of the ceravae?

Link to comment
Share on other sites

What CeraVe product causes this for you? Is it their daytime lotion w/ SPF? I've gotten sunscreen in my eyes a number of times, and it does cause burning in them. You just have to be careful: do not apply the product near your eyes, and do not rub them. :)

Link to comment
Share on other sites

It is just the regular cerave moisturizer. No SPF in it, not the pm one. I definitely don't put it around my eyes and don't think I am rubbing my eyes at all because I wear glasses. When I tried using it again last week I only put a little bit on my forehead and after 6 hours or so my eyes became irritated and had a slight burning feeling. It definitely was worse when I was using more amount of it and on a daily basis. 

Link to comment
Share on other sites

When you sweat, the product may mix w/ your sweat and drip into your eyes. That's all I can think of. Try dabbing your forehead often enough so that your sweat doesn't have a chance to make contact w/ your eyes.

Link to comment
Share on other sites

Well it was the CeraVe causing the burning. I switched to the acne.org moisturizer a few days ago and haven't had any burning in my eyes and my face has also been less red. Sucks that I couldn't tolerate the CeraVe but at least the acne.org seems to be working well at this time. 

Link to comment
Share on other sites

Ceravee does do that. A few years ago I was on a regimen my dem put me on with clyndamicin and she gave me ceravee moisturizer and it actually burned my face really bad it stung throughout the day and i had scabbing on my cheeks. It went away after i switched moisturizer. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×